# SDR MASA2011032902272

- Difficulty date: March 26, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N436YV
- Make and model: Dhav DHC8202
- Aircraft serial: 436
- Aircraft time: 33,839 hours, 34,386 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Actuator
- Part number: 7901803
- Part serial: 960422
- Condition: Faulty
- Location: Nr 2 Propeller
- Part time: 20,696 hours, 19,422 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 PROP SLOW TO COME OUT OF FEATHER.  MX REMOVED AND REPLACED PROP ACTUATOR.
